# SDR 044284

- Difficulty date: October 22, 2002
- Submitted: October 24, 2002
- Operation: Air carrier
- Aircraft: N131YV
- Make and model: Beech 1900D
- Aircraft serial: UE131
- Aircraft time: 14,738 hours, 23,460 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Uplock Switch
- Part number: H111541
- Part serial: NA
- Condition: Failed
- Part time: 0 hours, 0 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER TAKE OFF FROM ENID OKLAHOMA TO DENVER COLORADO ON FLIGHT 2501, THE CREW RETRACTED THE LANDING GEAR AFTER A POSITIVE RATE OF CLIMB WAS ESTABLISHED. WHEN THE GEAR WAS SELECTED UP, THE GEAR TRANSIT INTRANSIT LIGHT WOULD NOT EXTINGUISH. THEREFORE THE AIRCRAFT RETURNED TO ENID OKLAHOMA WITH NO FURTHER INCIDENT. THE MAINTENANCE PERFORMED A WALK AROUND INSPECTION. THE CORRECTIVE ACTION WAS THAT THEY REMOVED AND REPLACED THE LEFT HAND MAIN LANDING GEAR UPLOCK SWITCH. NO TEARDOWN REPORT WILL BE REQUIRED.
